# SDR 2007UALA03287

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB CENTER SECTION FWD LOWER ATTACH CLEVIS AFT LUG HAS CORROSION ON AFT FACE.  REMOVED BUSHING, SPOTFACED & REAMED LUG, HFEC, ROTO PEENED, TREAT & PRIMED.  FAB OVERSIZED BUSHING, FPI , CAD PLATE & INSTALLED.
